# SDR DL76L060442

- Difficulty date: May 27, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 43,187 hours, 6,627 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND L1 INTERIOR EMERGENCY LIGHT INOP.  REPLACED CRADLE AND BATTERY PACK.  LIGHT CKS GOOD.
